Journal Article

Mathematical modelling of maintained systems using point processes

A. Syamsundar and V. N. A. Naikan

in IMA Journal of Management Mathematics

Published on behalf of Institute of Mathematics and its Applications

Volume 20, issue 3, pages 275-301
Published in print July 2009 | ISSN: 1471-678X
Published online December 2008 | e-ISSN: 1471-6798 | DOI: https://dx.doi.org/10.1093/imaman/dpn037
Mathematical modelling of maintained systems using point processes

More Like This

Show all results sharing this subject:

  • Mathematics

GO

Show Summary Details

Preview

In this paper, the analytical needs of industrial maintained systems are articulated and the mathematical modelling of maintained systems using the theory of point (counting) processes is presented. The adaptation of point processes to the complex nature of maintained systems is brought out. The models with their estimation, inference, validation and prediction based on the data generated by the maintained systems are depicted. Applications of these models to the data from maintained systems are shown and how they have been used to meet the objectives of maintenance is brought out. The issues resolved and the further work to be done is indicated.

Keywords: industrial maintenance; maintained system; point process; intensity process; marked point process; alternate timescale; competing risks

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.